Waterspout, Port Austin to Harbor Beach Mi
- When
- July 18, 7:09 PM EST to 7:11 PM EST
- Where
- Port Austin to Harbor Beach Mi forecast zone, 0.85 mi E of Huron City to 1.22 mi E of Huron City
- Reported by
- NWS Storm Survey
- Coordinates
- 44.031, -82.813
It was determined by a National Weather Service storm survey a waterspout developed from a severe thunderstorm and moved onshore.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
It was determined by a National Weather Service storm survey a waterspout developed from a severe thunderstorm and moved onshore.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 18, 6:15 PM EST, 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 715 PM EDT SUN JUL 18 2010 .AVIATION... SCATTERED SHOWERS/THUNDERSTORMS WILL REMAIN POSSIBLE FOR THE FIRST SEVERAL HOURS OF THE FORECAST AS SOUTHWEST FLOW CONTINUES TO PUSH MOIST/UNSTABLE AIR INTO THE REGION. A COLD FRONT WILL EVENTUALLY PUSH THIS ACTIVITY TO THE SOUTHEAST OVERNIGHT. STILL SOME QUESTION AS TO HOW MUCH STRATUS FORMS OVERNIGHT. BASED ON UPSTREAM OBS AND LACK WE DID NOT RECEIVE WIDESPREAD RAINFALL...WILL ADJUST FORECAST FOR MORE OPTIMISTIC CIGS CLOSER TO 2500 FEET...WHICH WILL GRADUALLY LIFT INTO THE LOWER VFR RANGE ON MONDAY. && .PREV DISCUSSION...ISSUED 429 PM EDT SUN JUL 18 2010 SHORT TERM...TONIGHT SEVERE THUNDERSTORM WATCH 491 REMAINS IN EFFECT FOR ALL OF SOUTHEAST MICHIGAN THROUGH 9 PM. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A LINE GENERALLY FROM GRAND RAPIDS TO NORTHWEST INDIANA AND ARE TRACKING EAST AT ABOUT 25 MPH. HIGH INSTABILITY IS IN PLACE AHEAD OF THIS LINE WITH ML CAPES OF 2500 J/KG...TAPERING DOWN TO ONLY AROUND 1000 J/KG ALONG THE WARM FRONT LOCATED NEAR THE I-69 CORRIDOR. SOUTHERLY FLOW AHEAD OF THIS LINE WILL CONTINUE TO ADVECT THIS WARM AND UNSTABLE AIR NORTHWARD ACROSS SE MICHIGAN INTO EARLY EVENING... WITH INSTABILITY CONTINUING TO INCREASE FURTHER NORTH. MOST AREAS ALONG AND SOUTH OF THE WARM FRONT ARE EXPECTED TO RECEIVE SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING...WHILE COVERAGE ACROSS THE SAGINAW VALLEY/NORTHERN THUMB REMAIN A LITTLE MORE IN QUESTION. A FEW SIGNIFICANT WIND GUSTS TO 80 MPH HAVE ALREADY BEEN REPORTED OUT OF NORTHWEST INDIANA AND STRONG WIND GUSTS WILL CONTINUE TO BE THE MAIN CONCERN INTO THIS EVENING. 30-40 KNOTS OF BULK SHEER WILL BE SUFFICIENT FOR THUNDERSTORMS TO HOLD TOGETHER AND CONTINUE TRACKING EASTWARD. WARM FRONT HAS BEEN INACTIVE TO THIS POINT...LIKELY WITH A WEAK CAP STILL IN PLACE ALONG THE BOUNDARY AS SHOWN ON THE 18Z DTX SOUNDING. THIS BOUNDARY STILL MAY BECOME ACTIVE AS WE CONTINUE TO DESTABILIZE WITH SHORTWAVE ENERGY MOVING OVERHEAD. SHEAR IS MUCH STRONGER ALONG THIS BOUNDARY ESPECIALLY IN THE LOW LEVELS WITH 0-1KM SHEAR OF 20 KNOTS SO A TORNADO THREAT DOES REMAIN IF ANY STORMS CAN DEVELOP IN THIS VICINITY. HI RES MODELS INDICATE THE SOUTHERN STORMS WILL BE MORE EFFECTIVE AT HOLDING TOGETHER AND TRACKING EASTWARD GENERALLY ALONG AND SOUTH OF THE I-69 CORRIDOR...WHILE BEING LESS IMPRESSED WITH ACTIVITY FURTHER NORTH. SHOWERS AND THUNDERSTORMS WILL MOVE OFF TO THE EAST BY MIDNIGHT AS LOW PRESSURE OVER LAKE MICHIGAN TRACKS EASTWARD. SURFACE DEWPOINTS WILL BE SLOW TO DROP OFF EVEN AS THE WINDS SHIFT AROUND TO THE NORTHWEST SO STRATUS MAY FILL IN AS LOW CLOUDS SCATTER OUT. WILL CARRY MOSTLY CLOUDY SKIES AND PATCHY FOG OVERNIGHT TO ACCOUNT FOR THIS. LONG TERM...MONDAY THROUGH NEXT SUNDAY WEAK HIGH PRESSURE WILL PROVIDE DRY WEATHER ACROSS SOUTHEAST MICHIGAN ON MONDAY. WITH SOME SUN POKING THROUGH THE CLOUDS HIGH TEMPERATURES SHOULD BE ABLE TO CLIMB INTO THE LOWER TO MIDDLE 80S. THIS DRY WEATHER WILL BE SHORT LIVED AS THE HIGH MOVES OFF TO THE EAST AS ANOTHER WAVE PUSHES THE WARM FRONT BACK NORTH INTO SOUTHERN MICHIGAN MONDAY NIGHT. THE MODELS ARE ALL IN GOOD AGREEMENT IN BRINGING A CONVECTIVE COMPLEX THROUGH THE SOUTHERN CWA LATE MONDAY NIGHT AND INTO TUESDAY MORNING. WITH THE MODEL AGREEMENT WILL RAISE POPS INTO THE LIKELY CATEGORY ACROSS THE SOUTH AND RAISE POPS IN GENERAL SEVERAL PERCENTAGES ON MONDAY NIGHT WITH THE EXPECTED THUNDERSTORM COMPLEX. THIS MONDAY NIGHT MCS IS WHERE THE MODEL AGREEMENT ENDS AS A SERIES OF SHORTWAVES AND WEAK HIGH PRESSURE SYSTEMS BRING PERIODS OF THUNDERSTORMS AND DRY WEATHER FROM TUESDAY TO SATURDAY. GIVEN THE MODEL UNCERTAINTY REGARDING TIMING...WILL GO WITH A GENERAL CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE WEEK AS THERE IS NO AGREEMENT ON A DRY PERIOD OF TIME GIVEN THE NUMEROUS SHORTWAVES TRAVELING THROUGH THE GREAT LAKES DURING THIS TIME PERIOD. THE HIGHEST CHANCES WILL BE ON TUESDAY WITH THE EXITING MCS FROM MONDAY NIGHT AS THE ECMWF AND NAM MOVE THE SYSTEM THROUGH SLOWER WHILE THE GFS CLEARS THINGS OUT MUCH QUICKER. WITH THE GFS BEING THE OUTLIER WILL LEAVE THE CURRENT POPS IN PLACE OF 30 TO 50 PERCENT. THE ONE DRY PERIOD THE MODELS AGREE UPON AT THIS POINT IS NEXT SUNDAY AS BOTH THE GFS AND ECMWF BUILD HIGH PRESSURE INTO THE CENTRAL GREAT LAKES WITH DRY WEATHER. GIVEN THE MODEL AGREEMENT WILL PENCIL IN NEXT SUNDAY AS A DRY DAY IN THE VERY WET EXTENDED AT THIS POINT IN TIME. GIVEN MAGNITUDE OF WESTERLIES...WITH 300 MB JET AROUND 100 KTS...OVER THE AREA MUCH OF THE WEEK...WOULD EXPECT TO SEE SOME SEVERE STORMS INTERSPERSED WITHIN THIS ACTIVITY. IN FACT...IT IS PROBABLY MORE LIKELY THAN NOT...THAT A DECENT SEVERE WEATHER EPISODE WILL AFFECT THE AREA AT LEAST ONE DAY DURING THE UPCOMING WEEK. TEMPERATURES...MEANWHILE...WILL REMAIN AT OR SLIGHTLY ABOVE NORMAL GENERALLY TOPPING OUT IN THE MID/UPPER 80S BY DAY AND FALLING BACK INTO THE 60S FOR NIGHTTIME LOWS. OF COURSE...ANY GIVEN DAY WILL BE INFLUENCE HEAVILY BY ONGOING CONVECTION AND ASSOCIATED CLOUD COVER. MARINE... THUNDERSTORMS ARE LIKELY TONIGHT FOR ALL MARINE AREAS WITH SEVERE WEATHER POSSIBLE FROM PORT AUSTIN SOUTHWARD. OTHER THAN THE STORMY CONDITIONS...CONCERNS FOR MARINE INTERESTS REMAIN MINIMAL IN TERMS OF WINDS AND WAVES DURING THE UPCOMING WEEK. AFTER A LOW PRESSURE SYSTEM MOVES THROUGH THE CENTRAL GREAT LAKES TONIGHT...WEAK HIGH PRESSURE IS EXPECTED TO BRING MORE FAVORABLE MARINE CONDITIONS ON MONDAY. A SERIES OF SHORTWAVES WILL BRING SEVERAL ROUNDS OF UNSETTLED WEATHER ACROSS THE GREAT LAKES FROM MONDAY NIGHT AND LASTING THROUGH THE END OF THE WEEK. THE THREAT FOR SEVERE WEATHER WILL BE PRESENT AT TIMES DURING THIS PERIOD OF UNSETTLED WEATHER...HOWEVER THE EXACT TIMING OF ANY SEVERE WEATHER EVENTS IS && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....DG SHORT TERM...KEC LONG TERM....KURIMSKI MARINE.......KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 158 PM EDT SUN JUL 18 2010 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191800- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 158 PM EDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS AFTERNOON AND THIS EVENING. PLEASE SEE THE LATEST WATCH COUNTY NOTIFICATION MESSAGE /WCNDTX/ FOR ADDITIONAL DETAILS. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...MAINLY BETWEEN 3 PM AND 9 PM...AND SOME OF THESE STORMS COULD BE SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL GREATER THAN 1 INCH AND DAMAGING WINDS GREATER THAN 60 MPH. TORNADO DEVELOPMENT IS ALSO POSSIBLE. STORM MOTION WILL BE FROM THE WEST AT 40 MPH. WEAKER THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE MORNING HOURS AND MAINLY IN THE SAGINAW VALLEY AND NORTHERN THUMB. A LOW PRESSURE SYSTEM WILL THEN MOVE FROM MINNESOTA EARLY TODAY THROUGH CENTRAL LOWER MICHIGAN LATE THIS AFTERNOON AND THIS EVENING. THIS SYSTEM WILL PULL A WARM FRONT NORTHWARD TOWARD SAGINAW BAY WITH A COLD FRONT TRAILING THROUGH SOUTHERN LAKE MICHIGAN. DEPENDING ON THE AMOUNT OF CLOUD COVER EARLY IN THE DAY...THESE FEATURES WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE HOTTEST PART OF THE AFTERNOON AND EVENING. ACTIVITY IS EXPECTED TO EXIT THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTER A BREAK ON MONDAY...AN ACTIVE THUNDERSTORM PATTERN WILL RESUME THROUGHOUT THE UPCOMING WEEK. SCATTERED THUNDERSTORMS ARE EXPECTED ON AND OFF AS A WARM AND MOIST AIR MASS CONTINUES OVER THE SOUTHERN GREAT LAKES. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION HAS OCCURRED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-191800- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 158 PM EDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS AFTERNOON AND THIS EVENING. PLEASE SEE THE LATEST WATCH COUNTY NOTIFICATION MESSAGE /WCNDTX/ FOR ADDITIONAL DETAILS. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...MAINLY BETWEEN 3 PM AND 9 PM...AND SOME OF THESE STORMS COULD BE SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL GREATER THAN 1 INCH AND DAMAGING WINDS GREATER THAN 60 MPH. TORNADO DEVELOPMENT IS ALSO POSSIBLE. STORM MOTION WILL BE FROM THE WEST AT 40 MPH. WEAKER THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE MORNING HOURS AND MAINLY IN THE SAGINAW VALLEY AND NORTHERN THUMB. A LOW PRESSURE SYSTEM WILL THEN MOVE FROM MINNESOTA EARLY TODAY THROUGH CENTRAL LOWER MICHIGAN LATE THIS AFTERNOON AND THIS EVENING. THIS SYSTEM WILL PULL A WARM FRONT NORTHWARD TOWARD SAGINAW BAY WITH A COLD FRONT TRAILING THROUGH SOUTHERN LAKE MICHIGAN. DEPENDING ON THE AMOUNT OF CLOUD COVER EARLY IN THE DAY...THESE FEATURES WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE HOTTEST PART OF THE AFTERNOON AND EVENING. ACTIVITY IS EXPECTED TO EXIT THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTER A BREAK ON MONDAY...AN ACTIVE THUNDERSTORM PATTERN WILL RESUME THROUGHOUT THE UPCOMING WEEK. SCATTERED THUNDERSTORMS ARE EXPECTED ON AND OFF AS A WARM AND MOIST AIR MASS CONTINUES OVER THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION HAS OCCURRED. KURIMSKI YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 611 PM EDT SUN JUL 18 2010 MIZ063-182300- ST. CLAIR MI- 611 PM EDT SUN JUL 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR COUNTY UNTIL 700 PM EDT... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF MARYSVILLE TO ST. CLAIR...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... NORTH STREET...PORT HURON AND FORT GRATIOT AROUND 625 PM EDT. LAKEPORT AROUND 630 PM EDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KURIMSKI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
623 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL S TECUMSEH 42.00N 83.94W
07/18/2010 M1.75 INCH LENAWEE MI TRAINED SPOTTER
&&
DKOOKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
639 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG ADDISON 41.99N 84.35W
07/18/2010 LENAWEE MI LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0550 PM TSTM WND DMG TECUMSEH 42.01N 83.94W
07/18/2010 LENAWEE MI LAW ENFORCEMENT
MULTIPLE TREES AND POWERLINES DOWN
&&
DKOOKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
649 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 4 NNW ADRIAN 41.94N 84.08W
07/18/2010 LENAWEE MI FIRE DEPT/RESCUE
TREES UPROOTED
&&
DKOOKSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 731 PM EDT SUN JUL 18 2010 MIZ070-190015- MACOMB MI- 731 PM EDT SUN JUL 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MACOMB COUNTY UNTIL 815 PM EDT... AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARREN...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... CLINTION TOWNSHIP...MOUNT CLEMENS AND UTICA AROUND 740 PM EDT. MACOMB TOWNSHIP AROUND 750 PM EDT. CHESTERFIELD TOWNSHIP AND NEW BALTIMORE AROUND 755 PM EDT. NEW HAVEN AND RAY CENTER AROUND 800 PM EDT. RICHMOND AND ARMADA AROUND 810 PM EDT. MEMPHIS AROUND 815 PM EDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KURIMSKI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
755 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG 5 NE MILAN 42.13N 83.60W
07/18/2010 WASHTENAW MI TRAINED SPOTTER
NUMEROUS SMALL BRANCHES DOWN
0650 PM TSTM WND DMG 2 NNW GROSSE ILE 42.15N 83.16W
07/18/2010 WAYNE MI TRAINED SPOTTER
HEALTHY 10 INCH TREE DOWN
0752 PM HAIL 4 ESE MOUNT CLEMENS 42.58N 82.82W
07/18/2010 M1.00 INCH MACOMB MI TRAINED SPOTTER
&&
DKOOKThe Detroit radar (KDTX), 157 km away, was scanning. The volume nearest the first event began at 00:10 UTC.
1 waterspout. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake Huron in 2010Every state in 2010This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 253235.